Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Irregular periods. Taking osure medication, continuous weight gain. How to reduce excess weight?

hello doctor i have a problem of irregular period ..i hv consulted a gayne she has prescribed osure for me weight is continously increasing i have to reduce my weight ..i have jd the slimming programme through I-LIPO....SUGGEST me hw to reduce weight ..i work in bank and my working hour is very long from 9 am to 8 pm unable to gym regularly
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
weight gain due to osure medicine .how long had you taken that medicine?first you should withdraw that medicine .than after six months may be you will o.k due to leave out of effect of medicine otherwise you can take homeopathic medicine Nux Vomica 30 HS,Stronch carb 200 STAT Only one dose.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr Mrs Neeraj gupta
Answered: Tue, 20 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor